Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Semen discharged on vagina. Chances of pregnancy? Any medication to get periods?

I had oral sex with my boyfriend on 11th November and he discharged his semen on my vagina . I cleaned it right a way, pissed and washed my vagina. But now my periods have delayed. Its been 5 days over the due date. I know I can t be pregnant but is there a medicine which can help me get early period? I cannot take pregnancy test , neither can I buy a test strip. Please guide me
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello,

Thanks for the query.

Discharged semen on vagina can lead to pregnancy.
Since you have missed your periods, its better to get UPT done and only take tablets for menstrual regulation.
Progesterone is given for menstrual regulation which can cause musculinization of female fetus if any.
So don't take chance. Rule out your pregnancy and plan your treatment accordingly after consulting a Gynaecologist.

regards,
Dr Nilofer
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor